# SDR SWIA201125446

- Difficulty date: January 10, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 37,543 hours, 53,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLOOR LIGHT IS OUT.  (FLT 6750)  RELAMPED EMERGENCY LIGHT.
